Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Does Primolut cause weight gain?

Hi, As I faced a problem after marriage, Before marriage my period was regular and marriage happen in april-2012. I consulted a dr for this and she has given medicine primolet and I got a period. But again I did not get a period and dr again suggested for primolet and hormonal test like fsh and rh. Also I am gaining more weight in last month(5 kg).Can you please help me to suggest to proceed further.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
May 2017
Hi welcome to the health care magic

You are gaining weight and menstrual problem also present

Hence here Hormonal imbalance might be the cause

Investigate with....
_serum TSH, T4 estimation
_serum prolcatine
_Serum RBS
_serum estrogen, progesterone

USG pelvis also should be done

From these report we can get idea about specific Hormonal or other problem if present and accordingly treatment plan decided

Take care

Hope your concern solved

Consult gynecologist for examination and discuss all these
Answered: Thu, 15 Jun 2017
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor